MathSciNet Relay Station
MathSciNet bibliographic data
MR531143 (80k:58016) 58C25 (26B05 46E10)
Tidten, Michael Fortsetzungen von $C\sp{\infty }$-Funktionen, welche auf einer abgeschlossenen Menge in ${\bf R}\sp{n}$ definiert sind. (German) Manuscripta Math. 27 (1979), no. 3, 291–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement